Venlafaxine is an antidepressant medication used for treating depression. The common side effects are headache, sweating, dry mouth, sleeping disturbance, dizziness, and constipation.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, Today my sister, who is 22 years old, started taking Venlafaxine 75 mg, but after a couple of hours she felt nauseated and started sweating and got red cheeks as well. Now I notice that her pupils are dilated, and she has severe muscle stiffness. She has cerebral palsy, sitting in a wh... Read Full »
Answer: Hello, Welcome to icliniq.com. Sorry to know about your sister's symptoms. The symptoms you mentioned is for Serotonin syndrome which causes palpitations, muscle stiffness, hyperthermia, sweating, hyperactivity, and confusion. The mechanism is serotonin excess in the brain. It is one of the possib... Read Full »
Query: Hi doctor, I experienced dizziness as from this morning. Later in the noon, I felt as if my head is spinning and could not focus properly. I felt that my hands became numb and fingertips turning blue. I went to a pharmacy sweating on my forehead. They took my blood pressure and it was 142/103 mmHg. ... Read Full »
Answer: Hi, Welcome to icliniq.com. The symptoms you are experiencing are side effects of your medications. Hypertension is a common side effect of Venlor (Venlafaxine), while dizziness, feeling sleepy, unable to focus, nausea and excessive sweating are all the common side effects of Valdoxan (Agomelatine)... Read Full »
Query: Hi doctor, I have been on 60 mg Nuzak for almost 10 years. When it stopped working, my psychiatrist suggested 150 mg Venlafaxine. I was only on it for about a month. When I started getting extreme night sweats and she suggested to stop it. I tapered it down for about a month when I lost almost all s... Read Full »
Answer: Hi, Welcome back to icliniq.com. I request you to get the serum prolactin level checked from the nearby laboratory. The stoppage of periods in the 34 years of age along with paresthetic symptoms indicates something as complication of high dose of serotonergic drugs. Once this is done, then send rep... Read Full »
Query: Hello doctor, I was recently diagnosed with an anxiety disorder and have not consulted an ADHD specialist. My doctor prescribed 37.5 mg of Venlafaxine for my anxiety and possible ADHD, but it made me feel extremely moody, sad, and sluggish. I have consumed one tablet for two days alone. I am afraid... Read Full »
Answer: Hello, Welcome to icliniq.com. You are on a low dose of Venlafaxine (37.5 mg once daily) to manage your anxiety. Usually, the dose will be increased to 75 mg once daily after a week or so. In your case, consult with your doctor about any increase in dosage. It will take one to two weeks for you to... Read Full »
Query: Hi doctor, I am a 23 year old male. Currently, I am taking 225 mg Veniz XR for depression. I am taking it for the past 6 years. My problem is ED. For the past one year, I am suffering from erectile dysfunction. Please suggest me some medicine. I am unmarried. Can I use Sildenafil for one night stan... Read Full »
Answer: Hello, Welcome to icliniq.com. Yes, drugs like Sildenafil or Tadalafil can be used on SOS basis (as and when required). These drugs if used about half to one hour before intercourse can help to improve the erection and will make hard erection. Veniz XR (Venlafaxine) can increase adrenergic output an... Read Full »
Query: Hello doctor, I suffer from anxiety disorder. I am currently on Venlafaxine. I have issues with bloating and constipation. I am physically active as I go to the gym. However, stomach bloating has been a frustration. There are days it soothes and days it gets worse. From previous screenings, the doc... Read Full »
Answer: Hello, Welcome to icliniq.com. Both your symptoms of constipation and sweating are likely as a result of Venlafaxine. It is a known and relatively common side effect. So, you should request your doctor to change it to a different medicine like Ciplar LA (Propranolol) or Alprax (Alprazolam). Bloati... Read Full »